okay...i really need someone's advice on this cause i'm kinda scared, i think i might have messed up and i don't know if i need to worry or not. i took fibercon for constipation, and it said on the box reccomended dose is 2 pills up to four times a day (so that's eight pills right....). Well, I took 4 to start out with, and than about an hour later i took two more. obviously, i'm not going to do this again...it was a really really dumb thing to do....but should i be worried???? someone please respond...cause i'm kinda an obsessive worrier...and i'm scared something's gonna happen to me...please please post back!!
You may expect bloating (gas) and this bloating may cause you pain. It's like when you would eat a lot of beens. You'll maybe have bulk stools or diarrhea. It's unlikely something other would happen. Fibercon is not some dangerous drug, it's substance which attracts water and thus help to form bulk stools.
Be sure to drink enough water, since you might get constipated from all these fibers. So just drink, and allow the fibers to come out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.